Abstract and Applied Analysis

Stability and Uniform Boundedness in Multidelay Functional Differential Equations of Third Order

Cemil Tunç and Melek Gözen

Full-text: Open access

Abstract

We consider a nonautonomous functional differential equation of the third order with multiple deviating arguments. Using the Lyapunov-Krasovskiì functional approach, we give certain sufficient conditions to guarantee the asymptotic stability and uniform boundedness of the solutions.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 248717, 7 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393444305

Digital Object Identifier
doi:10.1155/2013/248717

Mathematical Reviews number (MathSciNet)
MR3055944

Zentralblatt MATH identifier
1276.34058

Citation

Tunç, Cemil; Gözen, Melek. Stability and Uniform Boundedness in Multidelay Functional Differential Equations of Third Order. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 248717, 7 pages. doi:10.1155/2013/248717. https://projecteuclid.org/euclid.aaa/1393444305


Export citation

References

  • K. E. Chlouverakis and J. C. Sprott, “Chaotic hyperjerk systems,” Chaos, Solitons & Fractals, vol. 28, no. 3, pp. 739–746, 2006.
  • J. Cronin-Scanlon, “Some mathematics of biological oscillations,” SIAM Review, vol. 19, no. 1, pp. 100–138, 1977.
  • R. Eichhorn, S. J. Linz, and P. Hänggi, “Transformations of nonlinear dynamical systems to jerky motion and its application to minimal chaotic flows,” Physical Review E, vol. 58, no. 6, pp. 7151–7164, 1998.
  • K. O. Friedrichs, “On nonlinear vibrations of third order,” in Studies in Nonlinear Vibration Theory, pp. 65–103, Institute for Mathematics and Mechanics, New York University, 1946.
  • S. J. Linz, “On hyperjerky systems,” Chaos, Solitons & Fractals, vol. 37, no. 3, pp. 741–747, 2008.
  • L. L. Rauch, “Oscillation of a third order nonlinear autonomous system,” in Contributions to the Theory of Nonlinear Oscillations, Annals of Mathematics Studies, no. 20, pp. 39–88, Princeton University Press, Princeton, NJ, USA, 1950.
  • T. A. Ademola, M. O. Ogundiran, P. O. Arawomo, and O. A. Adesina, “Boundedness results for a certain third order nonlinear differential equation,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 3044–3049, 2010.
  • A. U. Afuwape and J. E. Castellanos, “Asymptotic and exponential stability of certain third-order non-linear delayed differential equations: frequency domain method,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 940–950, 2010.
  • E. N. Chukwu, “On the boundedness and the existence of a periodic solution of some nonlinear third order delay differential equation,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali 8, vol. 64, no. 5, pp. 440–447, 1978.
  • J. O. C. Ezeilo, “A stability result for a certain third order differential equation,” Annali di Matematica Pura ed Applicata 4, vol. 72, pp. 1–9, 1966.
  • J. O. C. Ezeilo and H. O. Tejumola, “Boundedness theorems for certain third order differential equations,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali 8, vol. 55, pp. 194–201, 1973/1974.
  • T. Hara, “On the uniform ultimate boundedness of the solutions of certain third order differential equations,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 533–544, 1981.
  • B. Mehri and D. Shadman, “Boundedness of solutions of certain third order differential equation,” Mathematical Inequalities & Applications, vol. 2, no. 4, pp. 545–549, 1999.
  • B. S. Ogundare and G. E. Okecha, “On the boundedness and the stability of solution to third order non-linear differential equations,” Annals of Differential Equations, vol. 24, no. 1, pp. 1–8, 2008.
  • M. O. Omeike, “Stability and boundedness of solutions of some non-autonomous delay differential equation of the third order,” Analele Ştiinţifice ale Universităţii Al. I. Cuza din Iaşi. Serie Nouă. Matematică, vol. 55, supplement 1, pp. 49–58, 2009.
  • R. Reissig, G. Sansone, and R. Conti, Non-Linear Differential Equations of Higher Order, Noordhoff International, Leyden, The Netherlands, 1974.
  • K. E. Swick, “Asymptotic behavior of the solutions of certain third order differential equations,” SIAM Journal on Applied Mathematics, vol. 19, pp. 96–102, 1970.
  • H. O. Tejumola, “On the boundedness and periodicity of solutions of certain third-order non-linear differential equations,” Annali di Matematica Pura ed Applicata 4, vol. 83, pp. 195–212, 1969.
  • H. O. Tejumola, “A note on the boundedness and the stability of solutions of certain third-order differential equations,” Annali di Matematica Pura ed Applicata 4, vol. 92, pp. 65–75, 1972.
  • C. Tunç, “Uniform ultimate boundedness of the solutions of third-order nonlinear differential equations,” Kuwait Journal of Science & Engineering, vol. 32, no. 1, pp. 39–48, 2005.
  • C. Tunç, “Boundedness of solutions of a third-order nonlinear differential equation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 1, article 3, 6 pages, 2005.
  • C. Tunç, “On the asymptotic behavior of solutions of certain third-order nonlinear differential equations,” Journal of Applied Mathematics and Stochastic Analysis, no. 1, pp. 29–35, 2005.
  • C. Tunç, “Stability criteria for certain third order nonlinear delay differential equations,” Portugaliae Mathematica, vol. 66, no. 1, pp. 71–80, 2009.
  • C. Tunç, “A new result on the stability of solutions of a nonlinear differential equation of third-order with finite lag,” Southeast Asian Bulletin of Mathematics, vol. 33, no. 5, pp. 947–958, 2009.
  • C. Tunç, “On the stability and boundedness of solutions to third order nonlinear differential equations with retarded argument,” Nonlinear Dynamics, vol. 57, no. 1-2, pp. 97–106, 2009.
  • C. Tunç, “The boundedness of solutions to nonlinear third order differential equations,” Nonlinear Dynamics and Systems Theory, vol. 10, no. 1, pp. 97–102, 2010.
  • C. Tunç, “On the stability and boundedness of solutions of nonlinear third order differential equations with delay,” Filomat, vol. 24, no. 3, pp. 1–10, 2010.
  • C. Tunç, “Some stability and boundedness conditions for non-autonomous differential equations with deviating arguments,” Electronic Journal of Qualitative Theory of Differential Equations, no. 1, 12 pages, 2010.
  • C. Tunç, “Bound of solutions to third-order nonlinear differential equations with bounded delay,” Journal of the Franklin Institute, vol. 347, no. 2, pp. 415–425, 2010.
  • C. Tunç, “Stability and bounded of solutions to non-autonomous delay differential equations of third order,” Nonlinear Dynamics, vol. 62, no. 4, pp. 945–953, 2010.
  • C. Tunç, “Existence of periodic solutions to nonlinear differential equations of third order with multiple deviating arguments,” International Journal of Differential Equations, vol. 2012, Article ID 406835, 13 pages, 2012.
  • C. Tunç, “Qualitative behaviors of functional differential equations of third order with multiple deviating arguments,” Abstract and Applied Analysis, vol. 2012, Article ID 392386, 12 pages, 2012.
  • C. Tunç, “On the qualitative behaviors of solutions of some differential equations of higher order with multiplečommentComment on ref. [34?]: Please update the information of this reference, if possible. deviating arguments,” Journal of the Franklin Institute. In press.
  • T. Yoshizawa, Stability Theory by Liapunov's Second Method, Publications of the Mathematical Society of Japan, No. 9, The Mathematical Society of Japan, Tokyo, Japan, 1966.
  • N. N. Krasovski\`\i, Stability of Motion. Applications of Lyapunov's Second Method to Differential Systems and Equations with Delay, Stanford University Press, Stanford, Calif, USA, 1963.